# SDR SWIA200819384

- Difficulty date: March 17, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 16,231 hours, 14,145 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 6025 - RECEIVED A "HYD 1 LOW PRESS" CAUTION MESSAGE.  REPLACED NR 1 HYDRAULIC SYSTEM SUCTION LINE AS REQUIRED.  NO LEAKS NOTED AT THIS TIME.
